# SDR UALA2012111606592

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 345-365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R1 CREASE BEAM CORRODED AT BS 345-365.25. FOUND CORROSION OUT OF LIMITS.  REMOVED AND INSTALLED NEW ANGLE CREASE BEAM IAW SRM.  MAJOR REPAIR.
